# SDR CALA0100274

- Difficulty date: April 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 18,602 hours, 9,706 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND G-2 GALLEY FORWARD INBOARD LOWER MOUNT CORRODED AT STA 336, RBL 12.  THE MOUNT WAS REMOVED AND REPLACED IAW SRM 51-10-2.
